MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90L
Medical Device Problem Codes Detachment Of Device Component (1104); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter was damaged.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the tip of the catheter fell off while wiping the catheter.The catheter was not used in a patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7254597
Report Number9612164-2018-00249
Device Sequence Number16363093
Product Code DQY
UDI-Device Identifier00643169143180
UDI-Public00643169143180
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2017
Device Model Number6248V-90L
Device Catalogue Number6248V-90L
Device Lot Number0007663611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Initial Date Received by Manufacturer 11/09/2017
Supplement Date Received by Manufacturer02/08/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1